skip to main content
Mostrar Somente
Refinado por: assunto: Discrete Mathematics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

$0$-Hecke algebra action on the Stanley-Reisner ring of the Boolean algebra

Huang, Jia

Discrete Mathematics and Theoretical Computer Science, 2014, Vol.DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), pp.11-22 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

0-Hecke algebra actions on coinvariants and flags

Huang, Jia

Discrete Mathematics and Theoretical Computer Science, 2011, Vol.DMTCS Proceedings vol. AO, 23rd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2011), pp.505-516 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

[1, 2]-sets and [1, 2]-total Sets in Trees with Algorithms

Goharshady, Amir Kafshdar ; Hooshmandasl, Mohammad Reza ; Meybodi, Mohsen Alambardar

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

1-local 33/24-competitive Algorithm for Multicoloring Hexagonal Graphs

Witkowski, Rafal ; Žerovnik, Janez

Discrete Mathematics and Theoretical Computer Science, 21 November 2013, Vol.15 no. 3(3), pp.127-138 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

1-Safe Petri Nets and Special Cube Complexes: Equivalence and Applications

Chalopin, Jérémie ; Chepoi, Victor

ACM Transactions on Computational Logic (TOCL), 16 July 2019, Vol.20(3), pp.1-49 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

1-skeletons of the spanning tree problems with additional constraints

Bondarenko, Vladimir ; Nikolaev, Andrei ; Shovgenov, Dzhambolet

Texto completo disponível

Ver todas as versões
7
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

2-distance coloring of sparse graphs

Bonamy, Marthe ; Lévêque, Benjamin ; Pinlou, Alexandre

Electronic Notes in Discrete Mathematics, 01 December 2011, Vol.38, pp.155-160 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

2-Distance Colorings of Integer Distance Graphs

Benmedjdoub, Brahim ; Sopena, Eric ; Bouchemakh, Isma

Discussiones Mathematicae Graph Theory, 2019, Vol.39, pp.589-603 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

2-Manifold Tests for 3D Delaunay Triangulation-Based Surface Reconstruction

Lhuillier, Maxime

Journal of Mathematical Imaging and Vision, 2015, Vol.51(1), pp.98-105 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

2-subcoloring is NP-complete for planar comparability graphs

Ochem, Pascal

Information Processing Letters, December 2017, Vol.128, pp.46-48 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (4.174)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (3.394)
  2. Anais de Congresso  (1.073)
  3. Livros  (61)
  4. Book Chapters  (13)
  5. Dissertações  (7)
  6. Resenhas  (1)
  7. Recursos Textuais  (1)
  8. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1982  (17)
  2. 1982Até1990  (22)
  3. 1991Até1999  (142)
  4. 2000Até2009  (1.379)
  5. Após 2009  (2.987)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (4.537)
  2. Francês  (16)
  3. Japonês  (2)
  4. Italiano  (1)
  5. Português  (1)
  6. Russo  (1)
  7. Espanhol  (1)
  8. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.